An approximation approach for identification of stochastic max-plus linear systems

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings of the 2011 IFAC World Congress
EditorsS Bittanti
Place of PublicationMilan, Italy
PublisherIFAC
Pages8241-8246
Number of pages6
Publication statusPublished - 2011
Event18th IFAC World Congress - Milaan, Italy
Duration: 28 Aug 20112 Sep 2011

Publication series

Name
PublisherIFAC

Conference

Conference18th IFAC World Congress
Period28/08/112/09/11

Keywords

  • Conf.proc. > 3 pag

Cite this

Farahani, SS., van den Boom, TJJ., & De Schutter, B. (2011). An approximation approach for identification of stochastic max-plus linear systems. In S. Bittanti (Ed.), Proceedings of the 2011 IFAC World Congress (pp. 8241-8246). IFAC.